Aa
A
A
Close
Blank
Avatar universal
Change of stool colors?
Ever since I started Tenofovir, I noticed my stools have changed colors. Some days a very light brown... other days more like a greenish yellow. Should I be concerned? Is this from the meds? Or is this the Hep B doing this? Obviously my concern is early Cirohiss but my doctor says I don't have it or anything else other than Hep B.
Cancel
7 Answers
7 Answers
Page 1 of 1
Avatar universal
Hi, changes in stool consistency can occur due to the medication. The most common adverse reactions with Tenofovir (incidence greater than or equal to 10%,) identified from 3 large controlled clinical trials include rash, diarrhea, headache, pain, depression, weakness and nausea. Regards.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
dont you monitor liver by fibroscan to know how it is?taking antivirals without checking liver is fool
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Thanks! I had darrhea & nausea the first two weeks this started but it went away. Some headaches here in there, nothing intense. Since my original post, the stool colors have been somewhat normalized.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Stef, of course I do! It's actually part of the clinical trial. However, the Fibroscan is only done every 3 months on the clinical trial. All other liver function tests are done monthly. I'm safe here and am tolerating the medication fairly way and remain pretty active.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
if your baseline fibroscan was normal less than 5kpa and under antivirals liver damage is impossible from hbv
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
a low viral load can do damage to the liver ?
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
yes because what matters is not viral load in blood but in the liver and they are very different.
when hbvdna is und in blood it is low in the liver but whe low in blood it can be higher in the liver and make some damage

it is not only hbvdna to make liver damage but oxidative stress, so checking oxidative stress regularly (few good labs have these type of tests) and taking antioxidants to correct it may allow no liver damage even if hbvdna is low/high
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hepatitis B Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank